RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 10, Issue 1  


Controlled Stochastic Processes – Discrete Parameter
E. B. Dynkin
3
On Limit Theorems for Products of Random Matrices
V. N. Tutubalin
19
Asymptotic Behaviour of the Distributions of Processes with Independent Increments
V. M. Zolotarev
33
The Construction of an Optimal Strategy for a Finite Controlled Chain
N. V. Krylov
51
On the Multidimentional Central Limit Theorem
A. A. Borovkov, B. A. Rogozin
61
On Waiting-Time for Many-Server Queueing Systems
E. L. Presman
70
Übertragung von Grenzaussagen für Folgen von Zufälligen Grössen auf Folgen mit Zufälligen Indizes
Wolfgang Richter
82
On the Spectrum of Stationary Gaussian Sequences which Satisfy the Strong Mixing Condition. I. Necessary Conditions
I. A. Ibragimov
95
Yurii Vladimirovich Linnik (photo)
Yu. V. Linnik's Work in Probability Theory and Mathematical Statistics (On his fiftieth birthday)
Yu. V. Prokhorov
117

Short Communications
The Existence of an Optimal Stationary Policy in a Markovian Decision Process
I. V. Romanovskii
130
On a Class of Estimates of the Spectral Distribution Function of a Stationary Sequence
I. A. Ibragimov
133
A Limit Theorem for the Maximum Values of Certain Stochastic Processes
H. Cramér
137
Spektralsehätzungen stationärer zufälliger Felder
Peter Neumann
140
Limit Theorems for Stationary Gaussian Processes
Yu. M. Ryzhov
143
Asymptotic Representations of Finite Differences of a Power Function at an Arbitrary Point
Yu. I. Medvedev, G. I. Ivčenko
151
Some Multidimensional Theorems Concerning one Classical Problem on Permutation
G. I. Ivčenko, Yu. I. Medvedev
156
Asymptotic Normality in a Problem on Balis when the Probabilities of Falling Into Different Boxes are Different
I. I. Victorova, V. P. Čistyakov
162
Asymtotic of the Optimal Probability of Error for the Transmission of Information in the Channel Without Memory which is Symmetrical on Pairs of Input Symbols for Small Rates of Transmission
Mao Shi-Sun
167
A Note on the Generalized Solution of Dirichiefs Problem
M. I. Freĭdlin
175
Limit Distributions for the Deviation of the Zero of One Stationary Gaussian Process from the Zero of Another such Process which is Stationarily Connected with the Former
S. V. Gol'din
178
On Log-Normal Law in Problems of Geochemistry
Yu. V. Prohorov
184
On the Construction of Confidence Limits
L. N. Bol'šev
187
On a Bayes Problem of Sequential Search in Diffusion Approximation
R. Š. Lipcer, A. N. Širyaev
192
On Non-Parametric Estimates of Density Functions and Regression Curves
E. A. Nadaraja
199

Reviews and Bibliography
W. Feller, An Introduction to Probability Theory and Its Applications (review)
Yu. V. Prokhorov
204
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021